Upset stomach is found among people with Hiatal hernia, especially for people who are female, 60+ old, take medication Nexium and have Hiatus hernia. We study 101 people who have Upset stomach and Hiatal hernia from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Hiatal hernia (hernia resulting from the protrusion of part of the stomach through the diaphragm) can be treated by Omeprazole, Nexium, Lansoprazole, Prilosec, Protonix (latest reports from 12,048 Hiatal hernia patients)
Upset stomach has been reported by people with breathing difficulty, fever, renal failure acute, abdominal pain, diarrhea (latest reports from 159,826 Upset stomach patients).
On Aug, 23, 2016
101 people who have Hiatal Hernia and Upset Stomach are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hi, I would like to ask how to manage GERD without having to continue with PPIs as they are making my life misery. I am already on blunt diet (no fat, no spices, no red meat, no acidic food, no alcohol, no cigarettes, no fizzy drinks, no coffee), taking supplements like Liquorice DGL, Slippery ...
I have pulmonary tb, have had for a couple months and diagnosed 2 weeks ago. I am taking Rifater and ethambutol and this is my 14th day. I'm never good with any antibiotic but I'm the sort when not well to just get on with it. The problem I have is that 24hour a day I just feel sick and cannot ...
I have been taking Victoza(1.8mg) and 1000mg of Metformin ER(2xs daily) along with Levimir(10mg at bedtime) along with Glimipiride(4mg 2xs daily) and I been throwing up everything including bile for the last 2 days and my reading have not come down. I am afraid that something more serious is ...
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.